# SDR AALA202412180368

- Difficulty date: December 17, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N148AN
- Make and model: Airbus A321-231
- Aircraft serial: 6790
- Aircraft time: 28,121 hours, 11,082 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT LAV DOOR JAMS IN PLACE. MAINTENANCE ADJUSTED SLIDE TRACK ON RIGHT AFT LAV DOOR AND OPS CHECKS OKAY IAW MM25-40-00.
